# SDR SWAA011456

- Difficulty date: May 11, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 61,903 hours, 67,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  APU FIRE WARNING BELL AND FIRE WARNING LIGHT ILLUMINATED DURING FLIGHT.  DISCHARGED APU FIRE BOTTLE, LIGHT DID NOT EXTINGUISH.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF FIRE.  DEFERRED PER MEL.  LATER AT HOU REMOVED AND REPLACED APU FIRE DETECTION LOOP M515 PER MM.
